MAUDE Adverse Event Report: STRYKER GMBH CANNULATED SCREWDRIVER FIXOS T30, LARGE AO FITTING; SCREW, FIXATION, BONE

STRYKER GMBH CANNULATED SCREWDRIVER FIXOS T30, LARGE AO FITTING; SCREW, FIXATION, BONE
Catalog Number 705212
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device will not be returned.When additional information becomes available, it will be provided in a supplemental report.
 
Event or Problem Description
As reported: "fixos screw driver broke.All debris removed.".
 
Additional Manufacturer Narrative
Correction - please refer to h6 device code.The reported event could not be confirmed since the affected device was not returned and no evidence was provided for evaluation.The batch record could not be reviewed because the affected device was not returned, and the lot number communicated was incorrect.No corrective actions are required at this time.Indications of material, manufacturing, or design related problems were unable to be identified as the lot number was not communicated.A review of the labeling did not indicate any abnormalities.More information as well as the affected device must be available in order to confirm and determine the exact root cause of the issue.If any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
As reported: "fixos screw driver broke.All debris removed.".

Brand Name
CANNULATED SCREWDRIVER FIXOS T30, LARGE AO FITTING
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23128290
Report Number0008031020-2025-01631
Device Sequence Number13085766
Product Code HWC
UDI-Device Identifier07613252708469
UDI-Public07613252708469
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number705212
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/31/2025
Supplement Date Received by Manufacturer10/30/2025
Initial Report FDA Received Date09/23/2025
Supplement Report FDA Received Date11/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age28 YR
Patient SexFemale